Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contractions on $L_{1}$-spaces
HTML articles powered by AMS MathViewer

by M. A. Akcoglu and A. Brunel PDF
Trans. Amer. Math. Soc. 155 (1971), 315-325 Request permission

Abstract:

It is shown that a linear contraction on a complex ${L_1}$-space can be represented in terms of its linear modulus. This result is then used to give a direct proof of Chacon’s general ratio ergodic theorem.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70, 47.00
  • Retrieve articles in all journals with MSC: 28.70, 47.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 155 (1971), 315-325
  • MSC: Primary 28.70; Secondary 47.00
  • DOI: https://doi.org/10.1090/S0002-9947-1971-0276439-0
  • MathSciNet review: 0276439